Extremal holomorphic maps and the symmetrized bidisc

  1. Lookup NU author(s)
  2. Professor Jim Agler
  3. Dr Zinaida Lykova
  4. Professor Nicholas Young
Author(s)Agler J, Lykova ZA, Young NJ
Publication type Article
JournalProceedings of the London Mathematical Society
Year2013
Volume106
Issue4
Pages781-818
ISSN (print)0024-6115
ISSN (electronic)1460-244X
Full text is available for this publication:
PublisherOxford University Press
URLhttp://dx.doi.org/10.1112/plms/pds049
DOI10.1112/plms/pds049
Actions    Link to this publication